Normal projective surfaces with ρ=1,P -1 5
Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), p. 195-205
@article{RSMUP_1993__89__195_0,
     author = {Manetti, Marco},
     title = {Normal projective surfaces with $\rho = 1, P\_{-1} \geqslant 5$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     pages = {195-205},
     zbl = {0813.14024},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__195_0}
}
Manetti, Marco. Normal projective surfaces with $\rho = 1, P_{-1} \geqslant 5$. Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993) pp. 195-205. http://www.numdam.org/item/RSMUP_1993__89__195_0/

[A1] M. Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math., 84 (1962), pp. 485-496. | MR 146182 | Zbl 0105.14404

[A2] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), pp. 129-136. | MR 199191 | Zbl 0142.18602

[Ba1] L. Badescu, Normal projective degenerations of rational and ruled surfaces, J. Reine Angew. Math., 367 (1986), pp. 76-89. | MR 839124 | Zbl 0604.14020

[Ba2] L. Badescu, Local properties of the degenerations of rational surfaces, Rev. Roumaine Math. Pures Appl., 31 (1986), pp. 471-477. | MR 856198 | Zbl 0617.14024

[B-P-V] W. Barth - C. Peters - A. Van Der Ven, Compact Complex Surfaces, Springer-Verlag, Ergebnisse 4 (1984). | MR 749574 | Zbl 0718.14023

[Be] A. Beauville, Complex Algebraic Surfaces, London Math. Soc., LNS, 68 (1983). | MR 732439 | Zbl 0512.14020

[Ma] M. Manetti, Normal degeneration of the complex projective plane, J. Reine Angew. Math., 419 (1991), pp. 89-118. | MR 1116920 | Zbl 0719.14023

[Pi] H. Pinkham, Singularités rationnelles des surfaces (avec un appendice), Lectures Notes in Math., 777, Springer-Verlag (1980), pp. 147-178. | MR 579026 | Zbl 0459.14009

[Sa1] F. Sakai, The structure of normal surfaces, Duke Math. J., 52 (1985), pp. 627-648. | MR 808096 | Zbl 0596.14025

[Sa2] F. Sakai, Classification of normal surfaces, Proc. Symp. in Pure Math., 46, part 1 (1987) A.M.S., pp. 451-465. | MR 927967 | Zbl 0636.14013

[Wa] J. Wahl, Smoothings of normal surface singularities, Topology, 20 (1981), pp. 219-246. | MR 608599 | Zbl 0484.14012